Dysfunction of melanocytes in photoleukomelanoderma following photosensitivity caused by hydrochlorothiazide

$48.00 plus tax (Refund Policy)

Download / Buy Article:

Abstract:

Summary

We report a 68‐year‐old Japanese man who developed photoleukomelanoderma following prolonged photosensitivity caused by hydrochlorothiazide. He showed complete recovery from the leukomelanoderma with the discontinuation of the responsive drug and with topical application of tacrolimus hydrate and corticosteroid. Histological and immunohistochemical examination revealed that there were no melanin‐positive cells in the hypopigmented area, despite the presence of melanocytes. These results and the clinical course indicate that leukomelanoderma is postulated temporary dysfunction of melanocytes. We also conducted a review of previous case reports regarding drug‐induced photoleukomelanoderma.

Document Type: Research Article

DOI: http://dx.doi.org/10.1111/j.1600-0781.2011.00614.x

Publication date: December 1, 2011

Related content

Tools

Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more